Existence of Hopf Bifurcation for a Delay Chemostat Model with Complementary Nutrients

SUN Shulin, GUO Cuihua, ZHANG Ning

Acta Mathematicae Applicatae Sinica ›› 2019, Vol. 42 ›› Issue (5) : 629-646.

PDF(1429 KB)
PDF(1429 KB)
Acta Mathematicae Applicatae Sinica ›› 2019, Vol. 42 ›› Issue (5) : 629-646. DOI: 10.12387/C2019051

Existence of Hopf Bifurcation for a Delay Chemostat Model with Complementary Nutrients

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2019, 42(5): 629-646 https://doi.org/10.12387/C2019051

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(1429 KB)

Accesses

Citation

Detail

Sections
Recommended

/